Friday, October 24, 2014

Saturday, February 28, 2009 Xekkz, Community Member, asks

Q: severe bleeding of nose and mouth of a heart patient + asthma patient

What is the meaning of severe bleeding of nose and mouth of a heart patient, asthma patient (with only 50% of the lungs functioning) (F 21yrs, single). the bleeding had occurred twice within 2 months. what can be done for a treatment? its a very close friend of mine... pls reply

Answer This
Answers (1)
audrey feeney, Community Member
11/10/10 10:40am

i,m not sure but some of my husbands heart medication thins the blood and causes  him to bruise very easily and he also feels the cold more. he had a bypass. could it be warfarin or plavix or one of those anti clotting drugs

Reply
Answer This

Important:
We hope you find this general health information helpful. Please note however, that this Q&A is meant to support not replace the professional medical advice you receive from your doctor. No information in the Answers above is intended to diagnose or treat any condition. The views expressed in the Answers above belong to the individuals who posted them and do not necessarily reflect the views of Remedy Health Media. Remedy Health Media does not review or edit content posted by our community members, but reserves the right to remove any material it deems inappropriate.

By Xekkz, Community Member— Last Modified: 12/26/10, First Published: 02/28/09